# SDR IPXA10M58436

- Difficulty date: February 9, 2010
- Submitted: February 10, 2010
- Operation: Air carrier
- Aircraft: N256UP
- Make and model: Doug MD-11F
- Aircraft serial: 48405
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Misaligned
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT CREW DOOR SLIDE ARMING LEVER WILL NOT MOVE TO "ARM".  FOUND GIRT BAR NOT CENTER, MOVE TO THE CENTER POSITION & CHK OK.
